We have Multiple Company Product available, If you have any Particular Brand Contact us on WhatsApp Support

AMEDICMEDIC-ASP 150(Caps) (Atorvastatin Calcium 10mg,Aspirin 150mg)

Rs.30.60

AMEDICMEDIC-ASP 150
(Caps) ® have Atorvastatin Calcium 10mg + Aspirin 150mg is comes Under Class Cardiac,Diabetic Packing ::10 x 10 (Alu-Alu) /10 Price :: Rs . 36/Unit

SKU: amedicmedic-asp-150caps Categories: , Tags: ,
Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Brand Name  AMEDICMEDIC-ASP 150 (Caps) ® Has Generic Salt :: Atorvastatin Calcium 10mg + Aspirin 150mg

AMEDICMEDIC-ASP 150 (Caps) ®   Packing ::  10 / Strip Sub Unit   //   Box 10 x 10 (Alu-Alu)

Main Medicine Class:: Cardiac,Diabetic

GST Rate Generic Name Rate MRP Unit / Packing Unit
12 %  Atorvastatin Calcium 10mg,Aspirin 150mg Rs.  85/  10 / Strip 
 Salt Name OR Generic Name Composition Packing Box
Atorvastatin Calcium 10mg,Aspirin 150mg Atorvastatin Calcium 10mg + Aspirin 150mg 10 x 10 (Alu-Alu)  /  10

Additional information

Packaging Unit

10 x 10 (Alu-Alu)

GST Rate

12

MRP Price / Box Unit

Rs.

Sale Price /Box Unit

Rs. 360

Sale Price /Basic Unit

Product Properties

Alternate Brand Name

Some Popular Brands Name with Same Composition

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
Therapeutic Division & Details ::
Cardiac
Diabetic
Medicine Content or Salt & Details ::
Aspirin

What is aspirin?

Aspirin is a salicylate (sa-LIS-il-ate). It works by reducing substances in the body that cause pain, fever, and inflammation. Aspirin is used to treat pain, and reduce fever or inflammation. It is sometimes used to treat or prevent heart attacks, strokes, and chest pain (angina).
PrintSave

Aspirin

 

Generic name: aspirin (oral) [ AS-pir-in ] Brand names: Arthritis Pain, Aspi-Cor, Aspir 81, Aspir-Low, Bayer Plus, ... show all 11 brands Drug classes: Platelet aggregation inhibitors, Salicylates

Medically reviewed by Sanjai Sinha, MD. Last updated on Aug 2, 2021.

What is aspirin?

Aspirin is a salicylate (sa-LIS-il-ate). It works by reducing substances in the body that cause pain, fever, and inflammation. Aspirin is used to treat pain, and reduce fever or inflammation. It is sometimes used to treat or prevent heart attacks, strokes, and chest pain (angina). Aspirin should be used for cardiovascular conditions only under the supervision of a doctor.

Warnings

You should not use aspirin if you have a bleeding disorder such as hemophilia, a recent history of stomach or intestinal bleeding, or if you are allergic to an NSAID (non-steroidal anti-inflammatory drug) such as Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others. Do not give this medication to a child or teenager with a fever, flu symptoms, or chickenpox. Salicylates can cause Reye's syndrome, a serious and sometimes fatal condition in children.

Before taking this medicine

Do not give this medicine to a child or teenager with a fever, flu symptoms, or chickenpox. Aspirin can cause Reye's syndrome, a serious and sometimes fatal condition in children. You should not use aspirin if you are allergic to it, or if you have:
  • a recent history of stomach or intestinal bleeding;
  • a bleeding disorder such as hemophilia; or
  • if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID (non-steroidal anti-inflammatory drug) such as Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others.
To make sure this medicine is safe for you, tell your doctor if you have:
  • asthma or seasonal allergies;
  • stomach ulcers;
  • liver disease;
  • kidney disease;
  • a bleeding or blood clotting disorder;
  • gout; or
  • heart disease, high blood pressure, or congestive heart failure.
Taking aspirin during late pregnancy may cause bleeding in the mother or the baby during delivery. Tell your doctor if you are pregnant or plan to become pregnant. Aspirin can pass into breast milk and may harm a nursing baby. You should not breastfeed while using this medicine.

How should I take aspirin?

Take aspirin exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.
Always follow directions on the medicine label about giving aspirin to a child. Take with food if aspirin upsets your stomach. You must chew the chewable tablet before you swallow it. Do not crush, chew, break, or open an enteric-coated or delayed/extended-release pill. Swallow the pill whole. If you need surgery, tell the surgeon ahead of time that you are using this medicine. You may need to stop using it for a short time. Do not use aspirin if you smell a strong vinegar odor in the bottle. The medicine may no longer be effective. Store at room temperature away from moisture and heat.

What happens if I miss a dose?

Since aspirin is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.

What happens if I overdose?

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. Overdose symptoms may include stomach pain, vomiting, diarrhea, vision or hearing problems, fast or slow breathing, or confusion.

What to avoid

Avoid drinking alcohol while you are taking aspirin. Heavy drinking can increase your risk of stomach bleeding. If you are taking this medicine to prevent heart attack or stroke, avoid also taking ibuprofen (Advil, Motrin). Ibuprofen may make this medicine less effective in protecting your heart and blood vessels. If you must use both medications, ask your doctor how far apart your doses should be. Ask a doctor or pharmacist before using any cold, allergy, or pain medication. Many medicines available over the counter contain aspirin or an NSAID. Taking certain products together can cause you to get too much of this type of medication. Check the label to see if a medicine contains aspirin, ibuprofen, ketoprofen, naproxen, or an NSAID.

Aspirin side effects

Get emergency medical help if you have signs of an allergic reaction to aspirin: hives; difficult breathing; swelling of your face, lips, tongue, or throat. Aspirin may cause serious side effects. Stop using this medicine and call your doctor at once if you have:
  • ringing in your ears, confusion, hallucinations, rapid breathing, seizure (convulsions);
  • severe nausea, vomiting, or stomach pain;
  • bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;
  • fever lasting longer than 3 days; or
  • swelling, or pain lasting longer than 10 days.

Common side effects of aspirin may include:

  • upset stomach;
  • heartburn;
  • drowsiness; or
  • mild headache.
 
Atorvastatin Calcium

INFORMATION ABOUT :: Atorvastatin

Atorvastatin is used along with a proper diet to help lower "bad" cholesterol and fats (such as LDL, triglycerides) and raise "good" cholesterol (HDL) in the blood. It belongs to a group of drugs known as "statins." It works by reducing the amount of cholesterol made by the liver. Lowering "bad" cholesterol and triglycerides and raising "good" cholesterol decreases the risk of heart disease and helps prevent strokes and heart attacks.

What are Common Atorvastatin Calcium Doses?

  • Tablet 10mg
  • Tablet 20mg
  • Tablet 40mg
  • Tablet 80mg

Atorvastatin Calcium Warnings

  • It is not safe to take this medicine during pregnancy. It could harm an unborn baby. Tell your doctor right away if you become pregnant.
  • Tell your doctor if you have kidney disease, diabetes, an infection, low blood pressure, muscle pain or weakness, seizures, thyroid problems, a recent stroke or TIA (transient ischemic attack), or a history of liver disease. Tell your doctor if you drink alcohol regularly.

Atorvastatin Calcium Side Effects

Serious Side Effects
  • Change in how much or how often you urinate
  • Unexplained muscle pain, tenderness, or weakness
  • Fever
  • Blistering, peeling, red skin rash
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Unusual tiredness
  • Dark urine or pale stools, nausea, vomiting, loss of appetite, stomach pain, yellow skin or eyes
Less Serious Side Effects
  • Arm, leg, or joint pain
  • Stuffy or runny nose
  • Diarrhea
 
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?